MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-266771

Медицинская библиотека · BMJ case reports · 2026

Hypercalcaemia as an immune-related adverse event secondary to ipilimumab and nivolumab therapy in a patient with metastatic renal cell carcinoma.

Osman Hala, Sanjeevi Aditya, Hsu Chao-Yu

СтатьяКлинический случайПеревод в очереди

Аннотация

We report a case of severe hypercalcaemia after a single cycle of a combination therapy of ipilimumab and nivolumab. Initial evaluation ruled out common causes, including bone metastases, parathyroid hormone/parathyroid hormone-related protein elevation and paraproteinaemia. Her serum 1,25-dihydroxyvitamin D (calcitriol) levels were significantly elevated following the first immunotherapy cycle. Hypercalcaemia responded only to glucocorticoid therapy, with normalisation of serum calcium and calcitriol levels. Recurrence of hypercalcaemia after glucocorticoid discontinuation and subsequent resolution with glucocorticoid re-initiation strongly supported a calcitriol-mediated mechanism, most likely as an immune-related effect of ipilimumab and nivolumab.

Для цитирования: Osman Hala, Sanjeevi Aditya, Hsu Chao-Yu. Hypercalcaemia as an immune-related adverse event secondary to ipilimumab and nivolumab therapy in a patient with metastatic renal cell carcinoma.. BMJ case reports. 2026. DOI: 10.1136/bcr-2025-266771.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.